Alert archive / Oklahoma / Wind Advisories in 2013
Wind Advisory 8, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Apr 18, 2013, 3:26 AM CDT for 19 counties in Oklahoma; 8 counties in Texas. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2013, 3:26 AM CDT (08:26 UTC)
- Expired
- Apr 18, 2013, 10:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Norman, OK
All 27 counties
Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kingfisher County, OK, Kiowa County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 41 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 520 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
016 WWUS74 KOUN 180826 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 326 AM CDT THU APR 18 2013 OKZ014-015-181630- /O.NEW.KOUN.FZ.W.0002.130419T0600Z-130419T1400Z/ /O.NEW.KOUN.WI.Y.0008.130418T0826Z-130418T1500Z/ ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...CHEYENNE...TALOGA 326 AM CDT THU APR 18 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * TIMING:STRONG WINDS WILL OCCUR THROUGH MID-MORNING THIS MORNING. FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT INTO FRIDAY MORNING. * WINDS: NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH SOME GUSTS NEAR OR OVER 40 MPH EXPECTED THIS MORNING. * TEMPERATURES: FRIDAY MORNING LOWS OF 25 TO 28 DEGREES. * IMPACTS: THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT ON EAST WEST ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. FREEZING TEMPERATURES TONIGHT INTO FRIDAY MORNING WILL AFFECT SENSITIVE AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>006-009>011-181630- /O.NEW.KOUN.FZ.W.0002.130419T0600Z-130419T1400Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT... WOODWARD...FAIRVIEW 326 AM CDT THU APR 18 2013 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING FOR PARTS OF NORTHERN OKLAHOMA...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. * TEMPERATURE:FRIDAY MORNING LOWS WILL RANGE FROM 25 TO 28 DEGREES. * IMPACTS:FREEZING TEMPERATURES WILL AFFECT SENSITIVE AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ016>018-021>024-027-033>039-044-TXZ083>086-181630- /O.NEW.KOUN.WI.Y.0008.130418T0826Z-130418T1500Z/ /O.NEW.KOUN.FZ.A.0001.130419T0600Z-130419T1400Z/ CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-CADDO-CANADIAN-GRADY- HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON- HARDEMAN-FOARD-WILBARGER-WICHITA- INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON... EL RENO...MUSTANG...CHICKASHA...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS 326 AM CDT THU APR 18 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. * TIMING:STRONG WINDS THROUGH MID-MORNING. FREEZING TEMPERATURES POSSIBLE LATE TONIGHT INTO FRIDAY MORNING. * WINDS: NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH SOME GUSTS OVER 40 MPH. * TEMPERATURE: FRIDAY MORNING LOWS COULD RANGE FROM 27 TO 32 DEGREES. * IMPACTS: THE STRONG WINDS COULD MAKE TRAVEL DIFFICULT ON EAST WEST ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. THE FREEZING TEMPERATURES COULD AFFECT SENSITIVE AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$ OKZ045-TXZ087>090-181500- /O.NEW.KOUN.WI.Y.0008.130418T0826Z-130418T1500Z/ JEFFERSON-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...WAURIKA...MUNDAY...KNOX CITY... SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 326 AM CDT THU APR 18 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY FOR PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * TIMING: THROUGH MID-MORNING. * WINDS: NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH SOME GUSTS OVER 40 MPH. * IMPACTS: THE STRONG WINDS COULD MAKE TRAVEL DIFFICULT ON EAST WEST ROADS... ESPECIALLY IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ007-008-012-013-019-020-025-026-028>032-040>042-181630- /O.NEW.KOUN.FZ.A.0001.130419T0600Z-130419T1400Z/ GRANT-KAY-GARFIELD-NOBLE-LOGAN-PAYNE-OKLAHOMA-LINCOLN-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC- INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY... GUTHRIE...STILLWATER...OKLAHOMA CITY...CHANDLER...PURCELL... NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE... PAULS VALLEY...SULPHUR...ADA 326 AM CDT THU APR 18 2013 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH FOR PARTS OF NORTHERN AND CENTRAL OKLAHOMA...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. * TEMPERATURE: FRIDAY MORNING LOWS COULD RANGE FROM 27 TO 32 DEGREES. * IMPACTS: FREEZING TEMPERATURES COULD IMPACT SENSITIVE AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Apr 18, 3:13 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 18, 3:13 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
313 AM CDT THU APR 18 2013
.DISCUSSION...
WINDS CONTINUE TO GUST TO 40 MPH OR MORE AT SEVERAL
LOCATIONS IN WESTERN PORTIONS OF THE FA THIS MORNING SO WILL ISSUE A
WIND ADVISORY FOR PARTS OF THE AREA. SHOWERS/STORMS WILL CONTINUE TO
SLOWLY PROGRESS EAST AND END THIS MORNING AS THE COLD FRONT SHIFTS
OUT OF THE FA. BREEZY NORTH/NORTHWEST WINDS WILL CONTINUE THROUGHOUT
THE DAY ACROSS THE FA AS COLD AIR CONTINUES TO MOVE INTO THE REGION.
TEMPERATURES WILL BE COLD TONIGHT ACROSS THE AREA WITH MUCH OF THE
FA AT OR BELOW FREEZING BY FRIDAY MORNING. WILL ISSUE A FREEZE
WARNING AND WATCH FOR PORTIONS OF THE FA.
ANOTHER COOL DAY FRIDAY WITH HIGHS IN THE 50S AND LOW 60S.
TEMPERATURES WILL WARM THIS WEEKEND AS SOUTHERLY WINDS RETURN TO THE
AREA. MODELS SHOW ANOTHER STORM SYSTEM AFFECTING THE REGION EARLY
NEXT WEEK WITH ANOTHER STRONG COLD FRONT MOVING ACROSS THE AREA
MONDAY. SHOWERS/STORMS WILL BE POSSIBLE AGAIN FOR PARTS OF THE AREA
SUNDAY INTO TUESDAY. COOL TEMPERATURES WILL CONTINUE INTO THE MIDDLE
PART OF NEXT WEEK AS NORTHWEST FLOW REMAINS OVER THE AREA.
TEMPERATURES MAY BEGIN TO WARM BY LATE IN THE WORK WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 49 31 59 37 / 10 10 10 10
HOBART OK 49 28 61 38 / 10 10 0 0
WICHITA FALLS TX 55 32 62 38 / 10 10 0 0
GAGE OK 45 26 61 37 / 10 10 0 0
PONCA CITY OK 47 28 59 37 / 10 10 10 10
DURANT OK 61 36 59 39 / 60 10 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR OKZ007-
008-012-013-016>042-044.
WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR OKZ014>018-
021>024-027-033>039-044-045.
FREEZE WARNING FROM 1 AM TO 9 AM CDT FRIDAY FOR OKZ004>006-
009>011-014-015.
TX...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
TXZ083>086.
WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR TXZ083>090.
&&
17/25Hazardous weather outlook, Apr 18, 3:13 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
313 AM CDT THU APR 18 2013
OKZ004>048-050>052-TXZ083>090-181500-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
313 AM CDT THU APR 18 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH 7 AM CDT THIS MORNING...
THUNDERSTORM OUTLOOK...
STRONG TO PERHAPS SEVERE THUNDERSTORMS REMAIN POSSIBLE ACROSS CENTRAL
AND SOUTHERN OKLAHOMA.
LOCATION...
PRIMARILY LOCATIONS EAST OF A MARIETTA TO SEMINOLE LINE WILL BE
AFFECTED BY STRONG TO PERHAPS SEVERE STORMS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL EXIST THROUGH 7 AM CDT
THIS MORNING.
IMPACTS...
DAMAGING WINDS UP TO 70 MPH AND HAIL UP TO THE SIZE OF HALF DOLLARS
ARE POSSIBLE WITH A SQUALL LINE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD PLAN
FOR SEVERE WEATHER OPERATIONS THROUGH 7 AM CDT THIS MORNING ACROSS
PARTS OF CENTRAL AND SOUTHERN OKLAHOMA.
DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS LOCATIONS EAST OF A CHEROKEE TO HOBART TO SEYMOUR LINE.
A FEW STORMS ALONG A COLD FRONT EAST OF A MARIETTA TO SEMINOLE LINE
COULD BE SEVERE WITH DAMAGING WINDS AND HAIL...THOUGH CONFIDENCE
OF SEVERE STORMS IS DECREASING. TORNADOES OR VERY LARGE HAIL REMAIN
UNLIKELY. ALL STORMS WILL END BY 1 PM CDT TODAY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL OF 1 TO 3 INCHES FROM A SLOW MOVING SQUALL LINE
MAY CAUSE FLOODING IN A FEW LOCATIONS THIS MORNING...MAINLY EAST
OF A DUNCAN...TO OKLAHOMA CITY TO PRAGUE LINE.
STRONG NORTH TO NORTHWEST WINDS WITH GUSTS 40 TO 55 MPH WILL
OCCUR THROUGH 10 AM CDT THIS MORNING ACROSS PARTS OF WESTERN
AND SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LINGER ACROSS PARTS OF SOUTH-CENTRAL AND
SOUTHEAST OKLAHOMA THROUGH 1 PM CDT THIS AFTERNOON. SEVERE STORMS
ARE UNLIKELY AFTER 7 AM CDT THIS MORNING.
THUNDERSTORM CHANCES WILL RETURN SUNDAY ACROSS NORTHERN OKLAHOMA...
AND THEN MONDAY THROUGH TUESDAY ACROSS MUCH OF THE AREA.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN AND FLOODING ARE POSSIBLE ACROSS SOUTH-CENTRAL AND
SOUTHEAST OKLAHOMA WHERE THUNDERSTORMS LINGER THIS MORNING.
SUBFREEZING TEMPERATURES ARE POSSIBLE LATE TONIGHT INTO FRIDAY MORNING
ACROSS MUCH OF THE AREA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT THIS MORNING...WITH UPDATES AS NEEDED.
JTK/MBSIn the hours before
Local storm report, Apr 17, 11:52 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL MOORELAND 36.44N 99.21W
04/17/2013 E0.25 INCH WOODWARD OK TRAINED SPOTTER
0328 PM HAIL COWDEN 35.25N 98.72W
04/17/2013 E1.00 INCH WASHITA OK PUBLIC
0342 PM HAIL 7 S TIPTON 34.40N 99.14W
04/17/2013 E1.50 INCH TILLMAN OK AMATEUR RADIO
0410 PM HAIL MANITOU 34.51N 98.98W
04/17/2013 E1.00 INCH TILLMAN OK AMATEUR RADIO
0512 PM HAIL 5 E HOLLIS 34.69N 99.83W
04/17/2013 E1.25 INCH HARMON OK CO-OP OBSERVER
0515 PM HAIL CACHE 34.63N 98.62W
04/17/2013 E1.75 INCH COMANCHE OK AMATEUR RADIO
0530 PM HAIL 3 NW LAKE LAWTONKA 34.76N 98.54W
04/17/2013 E1.75 INCH COMANCHE OK AMATEUR RADIO
0546 PM HAIL ELGIN 34.78N 98.29W
04/17/2013 E1.75 INCH COMANCHE OK AMATEUR RADIO
0546 PM TSTM WND GST 2 N FREDERICK 34.42N 99.01W
04/17/2013 M68.00 MPH TILLMAN OK TRAINED SPOTTER
RFD WIND
0549 PM HAIL 9 S ALTUS 34.51N 99.33W
04/17/2013 E1.75 INCH JACKSON OK AMATEUR RADIO
0559 PM HAIL ELK CITY 35.41N 99.42W
04/17/2013 E1.00 INCH BECKHAM OK TRAINED SPOTTER
0624 PM HAIL 2 W CYRIL 34.90N 98.24W
04/17/2013 E1.25 INCH CADDO OK AMATEUR RADIO
0625 PM TSTM WND GST CYRIL 34.90N 98.20W
04/17/2013 M60.00 MPH CADDO OK AMATEUR RADIO
0629 PM HAIL CACHE 34.63N 98.62W
04/17/2013 E2.75 INCH COMANCHE OK TRAINED SPOTTER
0635 PM HAIL SNYDER 34.66N 98.95W
04/17/2013 E1.75 INCH KIOWA OK AMATEUR RADIO
0745 PM HAIL 2 W CYRIL 34.90N 98.24W
04/17/2013 E1.00 INCH CADDO OK AMATEUR RADIO
0800 PM HAIL 4 NW NORMAN 35.26N 97.49W
04/17/2013 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
0805 PM TSTM WND GST 2 S ELGIN 34.75N 98.29W
04/17/2013 E70.00 MPH COMANCHE OK AMATEUR RADIO
0805 PM HAIL 2 S ELGIN 34.75N 98.29W
04/17/2013 E1.00 INCH COMANCHE OK AMATEUR RADIO
0818 PM HAIL 4 NNE DAVIDSON 34.30N 99.05W
04/17/2013 E1.00 INCH TILLMAN OK AMATEUR RADIO
0820 PM HAIL TINKER AIR FORCE BASE 35.42N 97.39W
04/17/2013 E1.00 INCH OKLAHOMA OK PUBLIC
0835 PM TSTM WND GST 2 SSE CHICKASHA 35.01N 97.94W
04/17/2013 M68.00 MPH GRADY OK AMATEUR RADIO
0835 PM TSTM WND GST 4 WNW RUSH SPRINGS 34.80N 98.02W
04/17/2013 M61.00 MPH GRADY OK MESONET
0835 PM TSTM WND GST 3 W GRANDFIELD 34.23N 98.74W
04/17/2013 E60.00 MPH TILLMAN OK AMATEUR RADIO
0837 PM TSTM WND GST 7 S CHOCTAW 35.38N 97.27W
04/17/2013 E60.00 MPH OKLAHOMA OK NWS EMPLOYEE
0845 PM TSTM WND GST 3 W GRANDFIELD 34.23N 98.74W
04/17/2013 M73.00 MPH TILLMAN OK MESONET
0845 PM FLASH FLOOD 3 W GRANDFIELD 34.23N 98.74W
04/17/2013 TILLMAN OK MESONET
0850 PM TSTM WND GST 3 W GRANDFIELD 34.23N 98.74W
04/17/2013 M64.00 MPH TILLMAN OK MESONET
0850 PM HAIL 3 E GRANDFIELD 34.23N 98.63W
04/17/2013 E2.00 INCH TILLMAN OK NWS EMPLOYEE
0850 PM FLASH FLOOD 5 E MEDICINE PARK 34.73N 98.41W
04/17/2013 COMANCHE OK AMATEUR RADIO
0852 PM HAIL 3 N RUSH SPRINGS 34.82N 97.96W
04/17/2013 E1.00 INCH GRADY OK TRAINED SPOTTER
0853 PM HAIL 3 N RUSH SPRINGS 34.82N 97.96W
04/17/2013 E2.50 INCH GRADY OK AMATEUR RADIO
0853 PM FLASH FLOOD NEWCASTLE 35.25N 97.60W
04/17/2013 MCCLAIN OK TRAINED SPOTTER
0855 PM FLASH FLOOD CHICKASHA 35.04N 97.95W
04/17/2013 GRADY OK AMATEUR RADIO
WIDESPREAD FLASH FLOODING THROUGHOUT TOWN
0901 PM HAIL 5 S NINNEKAH 34.88N 97.92W
04/17/2013 E1.75 INCH GRADY OK STORM CHASER
0918 PM HAIL 1 E COOKIETOWN 34.27N 98.43W
04/17/2013 E1.25 INCH COTTON OK TRAINED SPOTTER
0926 PM HAIL 6 N COOKIETOWN 34.36N 98.45W
04/17/2013 E1.00 INCH COTTON OK TRAINED SPOTTER
0929 PM HAIL WALTERS 34.36N 98.31W
04/17/2013 E1.75 INCH COTTON OK TRAINED SPOTTER
1009 PM HAIL 6 N MEEKER 35.59N 96.89W
04/17/2013 E1.00 INCH LINCOLN OK EMERGENCY MNGR
1030 PM HAIL 5 SSW MARLOW 34.57N 98.00W
04/17/2013 E1.00 INCH STEPHENS OK TRAINED SPOTTER
1046 PM FLASH FLOOD SHAWNEE 35.34N 96.92W
04/17/2013 POTTAWATOMIE OK TRAINED SPOTTER
NUMEROUS STREETS IN CURB DEEP WATER
1139 PM TSTM WND GST LEXINGTON 35.02N 97.34W
04/17/2013 E60.00 MPH CLEVELAND OK LAW ENFORCEMENT
&&
FMSpecial weather statement, Apr 18, 12:26 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1226 AM CDT THU APR 18 2013
TXZ087-180600-
KNOX TX-
1226 AM CDT THU APR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KNOX COUNTY UNTIL 100
AM CDT...
AT 1225 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
OLD GLORY...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3340 9999 3352 9999 3380 9961 3354 9947
3340 9975
TIME...MOT...LOC 0525Z 236DEG 50KT 3331 10012
WRSpecial weather statement, Apr 18, 12:48 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1248 AM CDT THU APR 18 2013
OKZ031-032-180615-
SEMINOLE OK-HUGHES OK-
1248 AM CDT THU APR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEMINOLE AND
NORTHERN HUGHES COUNTIES UNTIL 115 AM CDT...
AT 1246 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WEWOKA...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3507 9658 3522 9669 3536 9644 3529 9644
3529 9600
TIME...MOT...LOC 0546Z 236DEG 36KT 3519 9656
WRSpecial weather statement, Apr 18, 1:09 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 109 AM CDT THU APR 18 2013 TXZ084-085-087-088-180645- BAYLOR TX-WILBARGER TX-FOARD TX-KNOX TX- 109 AM CDT THU APR 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...SOUTHERN WILBARGER... SOUTHEASTERN FOARD AND EASTERN KNOX COUNTIES UNTIL 145 AM CDT... AT 105 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 5 MILES WEST OF VERA TO 4 MILES NORTH OF STAMFORD...MOVING NORTHEAST AT 60 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3340 9972 3387 9970 3401 9898 3342 9901 TIME...MOT...LOC 0605Z 231DEG 51KT 3363 9966 3301 9978 WR
Local storm report, Apr 18, 2:11 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
211 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM NON-TSTM WND GST 3 W MEDICINE PARK 34.73N 98.55W
04/18/2013 M58 MPH COMANCHE OK MESONET
&&
EMSpecial weather statement, Apr 18, 3:14 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
314 AM CDT THU APR 18 2013
OKZ050-051-180900-
MARSHALL OK-LOVE OK-
314 AM CDT THU APR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL AND EASTERN
LOVE COUNTIES UNTIL 400 AM CDT...
AT 314 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARIETTA...
MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
MARIETTA...KINGSTON...THACKERVILLE...WOODVILLE...LEBANON...LAKE
MURRAY...LAKE TEXOMA...WILLIS...OVERBROOK AND MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3379 9720 3390 9718 3392 9722 3386 9726
3388 9730 3407 9719 3406 9661 3390 9663
3392 9666 3383 9670 3382 9676 3387 9680
3385 9687 3395 9691 3396 9699 3385 9701
3385 9709 3382 9705 3381 9709 3372 9711
TIME...MOT...LOC 0812Z 274DEG 34KT 3390 9707
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 44 min |
| Apr 17, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 41 min |
| Apr 17, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 30 min |
| Apr 17, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 29 min |
| Apr 17, 7:28 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady | 4 hr |
| Apr 17, 7:36 PM CDT | Special Weather Statement | OUN | Cleveland | 39 min |
| Apr 17, 7:39 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Grady | 36 min |
| Apr 17, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| Apr 17, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 30 min |
| Apr 17, 7:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 27 min |
| Apr 17, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 36 min |
| Apr 17, 8:09 PM CDT | Tornado Warning | OUN | Tillman | 36 min |
| Apr 17, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 47 min |
| Apr 17, 8:21 PM CDT | Flash Flood Warning | OUN | Comanche, Kiowa, Tillman | 3 hr |
| Apr 17, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 33 min |
| Apr 17, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| Apr 17, 8:42 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 33 min |
| Apr 17, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 46 min |
| Apr 17, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 25 min |
| Apr 17, 9:01 PM CDT | Special Weather Statement | OUN | Cleveland | 29 min |
| Apr 17, 9:03 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Apr 17, 9:10 PM CDT | Tornado Warning | OUN | Cotton | 50 min |
| Apr 17, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 47 min |
| Apr 17, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 45 min |
| Apr 17, 9:38 PM CDT | Special Weather Statement | OUN | Comanche | 37 min |
| Apr 17, 9:42 PM CDT | Special Weather Statement | OUN | Comanche | 33 min |
| Apr 17, 9:49 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 26 min |
| Apr 17, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 47 min |
| Apr 17, 10:05 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 55 min |
| Apr 17, 10:06 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| Apr 17, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 12 min |
| Apr 17, 10:27 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 17, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 52 min |
| Apr 17, 10:58 PM CDT | Special Weather Statement | OUN | Stephens | 32 min |
| Apr 17, 10:59 PM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 31 min |
| Apr 17, 11:00 PM CDT | Special Weather Statement | OUN | Blaine | 30 min |
| Apr 17, 11:01 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| Apr 17, 11:05 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 25 min |
| Apr 17, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, McClain, Pottawatomie, Seminole | 82 min |
| Apr 17, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, McClain, Pottawatomie, Seminole | 75 min |
| Apr 18, 12:48 AM CDT | Special Weather Statement | OUN | Seminole | 27 min |
| Apr 18, 1:15 AM CDT | River Flood Warning | OUN | Oklahoma | 8 hr |
| Apr 18, 2:15 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 18 hr |
| Apr 18, 3:14 AM CDT | Special Weather Statement | OUN | Love, Marshall | 46 min |
| Apr 18, 3:24 AM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 4 hr |
| Apr 18, 3:26 AM CDT | Freeze Watch | OUN | Beckham, Blaine, Caddo, Canadian, Cleveland, Comanche and 26 more | 12 hr |
| Apr 18, 3:26 AM CDT | Freeze Warning | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 30 hr |
| Apr 18, 3:27 PM CDT | Hard Freeze Warning | OUN | Dewey, Ellis, Harper, Roger Mills, Woods, Woodward | 18 hr |
| Apr 17, 7:57 PM CDT | Special Weather Statement | OUN | Knox | 18 min |
| Apr 18, 12:26 AM CDT | Special Weather Statement | OUN | Knox | 34 min |
| Apr 18, 1:09 AM CDT | Special Weather Statement | OUN | Baylor | 36 min |
Nearby
Wind Advisories in Oklahoma, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.